# SDR P5CA9700702

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1960-2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CRACKED AT BS 1960 TO 2000, RBL 23.  REPLACED AT BS 1920 TO 2010 RBL 23 AS PER BOEING SRM 51-10-01, REF NRC NR 5394.
